# SDR 96ZZZM530

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 848.95
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK, FLOOR SUPPORT HAS A CRACK AT PREVIOUS REPAIR STATION 848.95 RBL 27 INCHES (SEAT TRACK NR 5).  REMOVED OLD REPAIR AND INSTALLED NEW DOUBLER 2024-T3 .040 5.5 INCH BY 1.5 INCH AS PER SRM 51-40-2.
